# SDR COMA0570072

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LOWER WEBS BELOW FLOOR AT FS 280 ARE CORRODED FROM LBL36 TO RBL36.  REMOVED CORRODED WEBS AND INSTALLED NEW WEBS IAW REO 6670-53-11-052 REV A.
